Can someone please hrlp me with my last question? Its been daysss I really signed up because I thought this website was made to ask & answer people back..im really worried and frustrated can someone get back to me PLEEEEEASE??
Plan b can really mess up your cycle and it can cause the symptoms you describe. A woman doesnt usually get pregnancy symptoms until she has been pregnant several weeks, like 4-6 weeks, so it is too early for you to be feeling pregnancy symptoms yet. You took the emergency contraceptive pill in good time but the earlier, the better. If an egg is fertilized and implants before you take Plan b, Plan b will not terminate the pregnancy already in progress. You will likely be ok but dont be surprised if your period is delayed. Some women get some light bleeding after taking it and some dont. Most women find that their cycle is irregular for a few months after taking Plan b.
If you are more than a week late, go ahead and test for pregnancy using the mornings first void (pee) as this one will be the one with the highest concentration of HCG (the hormone pregnant women secrete in their urine that the test is looking for) If the test is negative, it is likely that it is just the Plan b messing up your cycle. It may take a few months for it to regulate out again. If you are going to be sexually active, you may want to discuss with your Dr or local family plannig clinic about a more reliable method of birth control. Using a spermicide with condoms will also help to reduce chances of pregnancy in the event of a condom break. Plan b is a great option for contraceptive failure events but it certainly doesnt end the anxiety because that big blast of hormones can really throw a womans cycle off and it causes pregnancy type symptoms and sometimes I think it causes as much distress as it helps! Good Luck! You did all that you can do to prevent pregnancy!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2013 • 3 answers
Plan B - I have type 2 diabetes and I'm not sure if I can take the pill? Someone answer fast please?
Posted 6 Jan 2015 • 1 answer
Posted 25 Nov 2015 • 0 answers
Posted 12 Dec 2017 • 2 answers
Posted 21 Dec 2017 • 1 answer